# SDR UIEA2020042900900

- Difficulty date: April 25, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,980 hours, 23,342 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: 80312701
- Part serial: 7671
- Condition: Malfunctioned
- Location: Oxygen System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER MCC CREW O2 REGULATOR ERRATIC PSI READING.( REMOVED AND REPLACED CREW 02 REGULATOR & TRANSDUCER ASSY. IAW AMM 35-11-03. )
